# SDR ABXA2023105190

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 94,335 hours, 24,336 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025101
- Part serial: 69152
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 10,083 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

HOT MIC ON F/O'S 02 MASK .  REURNED TO GATE   GROUNDED BY MAINTENANCE       SWAPPED F/O'S AND 1ST OBS O2 MASK ASSY IAW AMM 35-11-51. OPS CHECK GOOD  AIRCRAFT RETURNED TO SERVICE
